My husband had an allergic reaction (swollen tongue and throat) to antibotics that he had been on for several weeks due to a minor foot surgery. He received a steroid shot and was prescribed benedryl and Zyrtec for ten days. Two days later he was having the sensation of someone choking him and a tightness in the chest. He went back to the doctor and was told that the antibotics were still in his system and that he would experience these symptoms until the body ridded itself of the medication. He was given another steroid shot along with a prescription of oral steriods and told to discontinue the benedryl unless it was needed and to continue the Zyrtec. The pressure and tightness on the throat were allivieated but was still lingering. He went to sleep and woke up to a sweat, major heartburn and a tingling in his left arm. Should we be concerned that this is something heart related or is it just anxiety or symptoms from the allergic reaction?